# SDR GLBA2009022809G

- Difficulty date: February 23, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 27,837 hours, 35,465 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -  DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND ON THE LEFT INBOARD KEEL.  MAINTENANCE REPAIRED THE LEFT HAND INBOARD KEEL AT FS 321 IAW ENGINEERING ORDER 09-195-01.
